This can sometimes happen without it being pregnancy related. However if you've had unprotected sex during the first month of being on the pill then you need to perform a pregnancy test.
I'm having the same problem, just started taking YAZ and no period yet?
Some do have their period heavy the first day because since a month past it is taking everything out it deppens of that persons body
Your period will stop while taking ibuprofen. It is not recommended, it can have serious side effects. I have been taking them because I have some health issues and my period was lasting more than a month at a time.Don't do it without consulting your doctor first!!!!
No, you may need to get a different type of pill. Go see your doctor, they will choose a better pill for you. Yes. The first entire month I started taking birth control I had my period everyday. It was very light however and after that first month my period went back to normal.
Yes pregnancy can happen in the first month while taking clomid
Usually within one month but it can be as long as two months.
You start taking birth control pills the first Sunday after your period ends, but Its always best to consult your Dr.
yes, you don't have a period for 3 months
You may not have your period every month when you first start. This is because your periods will be irregular.
If your period starts on sunday, you can start the pill that day.
Your menstrual cycle basically reset after you took the Plan B. Wait a month from your last period, not from your normal cycle.
It matters what birth control....Depo you can miss a period. And the pill stays in your system for 2 to 3 months after you stop taking it. Some girls miss a period as a growing month.
Hi, This does sometimes happen hun and is nothing to worry about. You should get your period next month but you will need to do a pregnancy test to rule out pregnancy just incase you conceived during the first month of taking birth control pill as this does sometimes occur when you dont use protection. Take care.
Right on the first day. It will take a month before the pills will be effective.
Hi, As this is your first month on birth control, there's no real way of telling if you will get your period when your on the sugar pills. You may do but if you don't then it will arrive next month.
Yes. it can do a number of things, you might call your doctor if it is not acting normal. There is no medical reason that women need to have monthly bleeding and many women take BCP just for the side effect of not having a monthly cycle or having one that is very light. Once you stop taking the pill your period will return, usually in the first month of being off the pill. Unless you are taking a pill that is designed to stop your period, (the type that has 4 weeks of "active" hormones vs 21 days of hormones and 7 "sugar pills") most women do not stop having their period within the first month of taking oral contraception. If you missed any pills, or didn't use back up protection for the first 7 days, taking a pregnancy test would be a good step, to rule out any possibility of pregnancy. If the test is negative - just relax. The BCP are working!
It all depends on the piull, but if you are taking it to slw or stop your period then yes it is normal you just have to wait about a month or so till it starts to kick in.
If this is your first month on birth control and you have not missed any pills, then see your Doctor. If you have missed pills or took too many pills, then this is why your period hasn't arrived. A period not arriving during the first month of birth control is not uncommon and can be due to your body becomming used to the medication or pregnancy. If you had unprotected intercourse during the first month of taking birth control then I would recommend you perform a pregnancy test.
Missing your period for the first month is normal hun. You will have your period on the 2nd month of taking Yaz. Some women will have their period during the first month while others its the 2nd months. It's different in everyone. Yaz does have some side effects associated with taking this BCP. But the side effects usually stop after 3 months. Before stopping Yaz, consult with your Doctor.
You really need to read the instructions that come with your particular pills, but as far as I am aware you need to start taking themn at the beginning of your cycle or you are not protected for the first month.
can you get pergnent if you took birth control pills only twice last month then had your period but had unprotected sex after your period will you get your period the next month??
When you first start taking birth control, your period may arrive or it may not. Its different in every woman. If your period doesn't arrive this month then don't worry as its a common occurrance in the first month of birth control. Continue taking your pills as normal.
No. It is unusual to show a change in waistline within the first month of pregnancy.
Yes it most certainly can delay your period, especially if you didn't start taking the pill on the first day of your period. Also its not uncommon for some women to miss their period during the first month. You will not be protected against pregnancy for the first seven days of the first cycle, so always use a condom.